MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LONGEVITY CONST LINER 50X28; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LONGEVITY CONST LINER 50X28; PROSTHESIS, HIP
Catalog Number 00633405028
Medical Device Problem Codes Off-Label Use (1494); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip revision approximately 1-year post implantation due to dislocation.During the procedure, the trilogy liner and competitor¿s head were replaced.No additional information available for the reported event.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
No additional information available for the reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a2; g3; h2; h4; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined; however, an unknown competitor head was used with a zimmer biomet liner.As per instructions for use, compatibility states - due to the acquisition of pre-existing product lines, zimmer biomet or its affiliates has initiated a testing program to evaluate the compatibility of these devices with implants and components made or distributed by all zimmer biomet or its affiliates, which include zimmer gmbh (previously centerpulse orthopedics ltd.), zimmer trabecular metal technology, inc.(previously implex corp.), zimmer u.K.Ltd., zimmer austin, inc.(previously centerpulse orthopedics, inc.) and biomet orthopedic companies.Only authorized combinations should be used.It is unknown if this caused or contributed to the reported event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.

Brand Name
LONGEVITY CONST LINER 50X28
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23061624
Report Number0001822565-2025-03419
Device Sequence Number21252886
Product Code KWZ
UDI-Device Identifier00889024668881
UDI-Public(01)00889024668881(17)291013(10)66867591
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00633405028
Device Lot Number66867591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK SHELL.UNK STEM.UNK COMPETITOR HEAD.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown